# SDR SWAA2024041862385

- Difficulty date: March 13, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242DF HAS DELAMINATION AT INBOARD CORNER.<[01] APPLIED PERMANENT REPAIR ON DAMAGE AREA AS MARKED ON PANEL #242DF AS PER B737 SRM 53-00-50-2R-4 PARAG 3-K; MATERIAL USED: PO#1608196 AND PO#2040692.;[02] RII--VERIFIED STEP 1.
